Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS El Paso, TX

July 7, 2015Sierra County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Jul 7, 2015, 2:25 PM MDT for Sierra County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 2:25 PM MDT (20:25 UTC)
Expired
Jul 7, 2015, 3:16 PM MDT
In force
51 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sierra County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1442 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS54 KEPZ 072025
SVREPZ
NMC051-072130-
/O.NEW.KEPZ.SV.W.0039.150707T2025Z-150707T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
225 PM MDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 330 PM MDT

* AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAS
  PALOMAS...OR 8 MILES WEST OF TRUTH OR CONSEQUENCES...MOVING
  SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUTH OR CONSEQUENCES...
  CABALLO...
  ELEPHANT BUTTE...
  WILLIAMSBURG...
  AND LAS PALOMAS. 

PORTIONS OF INTERSTATE 25 BETWEEN TRUTH OR CONSEQUENCES AND CABALLO 
WILL ALSO BE IMPACTED BY THIS STORM.

PORTIONS OF CABALLO LAKE WILL EXPERIENCE STRONG WINDS ASSOCIATED WITH
THIS STORM AND ITS OUTFLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

IF ON OR NEAR CABALLO OR SOUTHERN ELEPHANT BUTTE LAKE...GET AWAY FROM 
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING 
CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 

&&

LAT...LON 3301 10752 3320 10740 3320 10710 3287 10721
TIME...MOT...LOC 2024Z 301DEG 19KT 3309 10738 

HAIL...1.00IN
WIND...60MPH
 
$$

HARDIMAN
3 follow-up statements
046 
WWUS54 KEPZ 072044
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
244 PM MDT TUE JUL 7 2015

NMC051-072130-
/O.CON.KEPZ.SV.W.0039.000000T0000Z-150707T2130Z/
SIERRA NM-
244 PM MDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR CENTRAL SIERRA COUNTY...

AT 242 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAS PALOMAS...
OR NEAR CABALLO...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...CABALLO...WILLIAMSBURG AND LAS PALOMAS. 

STRONG WEST TO NORTHWEST WINDS WILL IMPACT CABALLO LAKE. IF ON THE
LAKE...RETURN TO SHORE IMMEDIATELY AND SEEK SHELTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3299 10748 3307 10744 3315 10729 3313 10712
      3287 10721
TIME...MOT...LOC 2042Z 301DEG 19KT 3304 10728 

HAIL...1.00IN
WIND...60MPH
 
$$

HARDIMAN
795 
WWUS54 KEPZ 072100
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
300 PM MDT TUE JUL 7 2015

NMC051-072130-
/O.CON.KEPZ.SV.W.0039.000000T0000Z-150707T2130Z/
SIERRA NM-
300 PM MDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR CENTRAL SIERRA COUNTY...

AT 300 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CABALLO...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CABALLO.
CABALLO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3294 10737 3304 10733 3309 10724 3309 10713
      3287 10721
TIME...MOT...LOC 2100Z 301DEG 19KT 3299 10718 

HAIL...1.00IN
WIND...60MPH
 
$$

HARDIMAN
854 
WWUS54 KEPZ 072116
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
316 PM MDT TUE JUL 7 2015

NMC051-072125-
/O.CAN.KEPZ.SV.W.0039.000000T0000Z-150707T2130Z/
SIERRA NM-
316 PM MDT TUE JUL 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIERRA COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

SEVERE THUNDERSTORM WARNINGS REMAIN IN EFFECT FOR FAR SOUTHERN SIERRA 
COUNTY. 

LAT...LON 3294 10737 3304 10733 3309 10724 3309 10713
      3287 10721
TIME...MOT...LOC 2113Z 301DEG 19KT 3295 10710 

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:01 PM MDT, 24 minutes earlier.

Area forecast discussion, Jul 7, 2:01 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
201 PM MDT TUE JUL 7 2015

.SYNOPSIS...
MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WEST
TEXAS WHILE AN UNSEASONABLY STRONG AND DEEP LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS WEATHER PATTERN WILL BRING MORE
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO THE BORDERLAND
THROUGH FRIDAY NIGHT. A FEW STORMS MAY PRODUCE HEAVY RAINFALLS
AND CAUSE FLOODING. HIGH PRESSURE ALOFT WILL RESULT IN SEASONABLY
WARM AND DRIER WEATHER THIS COMING WEEKEND AND EARLY NEXT WEEK.

&&

.DISCUSSION...
A WEAK COLD FRONT PUSHED TO THE SOUTHWEST ACROSS SOUTHERN NEW
MEXICO AND WESTERN TEXAS EARLY THIS MORNING WITH LOW LEVEL
EASTERLY WINDS PUSHING MOIST UNSTABLE AIR INTO THE REGION. EARLY
THIS AFTERNOON CAPES WERE NEAR 1000 J/KG WITH PRECIPITABLE WATER
AROUND 1.2 TO 1.4 INCHES. UPPER AIR DATA AND WATER VAPOR IMAGES
ALSO INDICATE A MID LEVEL DRY SLOT IS INTRUDING ACROSS THE CWA
WHILE A SHORT WAVE ALOFT IS CURRENTLY PASSING TO THE EAST. THESE
FACTORS ARE INDUCING STRONG TO SEVERE THUNDERSTORMS WITH LOCALLY
HEAVY RAINS OVER NORTHERN PORTIONS OF THE CWA EARLY THIS
AFTERNOON. EXPECT ACTIVITY TO INCREASE IN COVERAGE LATER THIS
AFTERNOON AND TONIGHT AS SURFACE HEATING FURTHER DESTABILIZES THE
AIR MASS WITH FORCING FROM UPPER WAVE AND OUTFLOWS INITIATING
FURTHER UPDRAFTS.

WEDNESDAY THROUGH FRIDAY UNSEASONABLY STRONG AND DEEP UPPER LOW
WILL MOVE SLOWLY ACROSS CALIFORNIA INTO NEVADA WHILE DEEP HIGH
PRESSURE EXTENDS THROUGH CENTRAL TEXAS. RESULTANT CIRCULATION WILL
INCLUDE A DEEP SOUTHEAST TO SOUTHWEST FLOW WITH ABUNDANT MOISTURE
TRANSPORT FROM BOTH THE GULF OF MEXICO AND GULF OF CALIFORNIA.
DEWPOINTS WILL SUBSEQUENTLY REMAIN IN THE 50S AND LOWER 60S WHILE
PRECIPITABLE WATER STAYS ELEVATED AROUND 1.2 TO 1.5 INCHES. IN
ADDITION TO UPSLOPE FLOW NEAR HIGH TERRAIN LIFTING MECHANISMS WILL
INCLUDE POSSIBLE WEAK EMBEDDED SHORT WAVES MOVING ACROSS THE
REGION FROM THE SOUTHWEST PLUS WEAK SURFACE CONVERGENCE WILL EXIST
FOR MUCH OF THE PERIOD VIA A SURFACE TROUGH. THUS EXPECT SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND FLASH
FLOODING THE PRIMARY WEATHER HAZARD. IN ADDITION MID LEVEL WINDS
WILL INCREASE TO AROUND 30 KT AS UPPER LOW SLOWLY MOVES EAST SO
RESULTANT WIND SHEAR MAY SUPPORT ISOLATED SEVERE THUNDERSTORMS AS
WELL.

AFTER FRIDAY UPPER RIDGE WILL EXPAND ACROSS THE SOUTHERN ROCKIES
WHILE PRIMARY TROUGH AXIS REFORMS FURTHER WEST. EXPANSION OF RIDGE
INDICATES SUBSIDENCE AND WARMER AIR ALOFT SPREADING ACROSS WEST
TEXAS AND NEW MEXICO. CIRCULATION AROUND THE RIDGE WILL ALSO TEND
TO SHUNT DEEPER MOISTURE AND EMBEDDED SHORT WAVES FURTHER WEST.
THUS FOR THE COMING WEEKEND AND EARLY NEXT WEEK EXPECT MOSTLY DRY
SEASONABLY WARM WEATHER WITH SHOWERS/THUNDERSTORMS MAINLY
OCCURRING OVER THE HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER.

&&

.AVIATION...VALID 08/00Z-09/00Z.
BACKDOOR FRONT BOUNDARY ELP-TCS LINE NEARLY STATIONARY AND ERODING SLOWLY
AND MOVING TO EAST SLOWLY BY THE END OF THE FCST PD. SKY WX: SCT-
BKN050-070 SCT-BKN 100-140 AND SCT-BKN 200-250. LCL MVFR IFR IN HVR
SHOWERS AND TSTMS VRB WINDS 30G40KT 3SM +TSRAGS BKN040CB OVC080. SFC
WINDS 00Z-18Z E OF ELP-TCS LINE SE 7-12 KTS AND WSW WEST OF THE
LINE. WINDS BECOMG MOST LOCATIONS AFT 18Z SW 7-12 KTS.

.FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST
ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD
PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED
FLOODING. MOISTURE IS FORECAST TO INCREASE ACROSS THE AREA WEDNESDAY
THROUGH FRIDAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE.
THUS THERE IS POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL AND LOCAL
FLOODING THURSDAY AND FRIDAY. THE AREA WILL BEGIN TO DRY OUT DURING
THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION AND PUSHES THE
MOISTURE OFF TO THE WEST. AFTER TEMPERATURES DROP A FEW DEGREES
BELOW NORMAL LATER THIS WEEK THEY WILL RECOVER DURING THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 73  95  74  91 /  50  30  50  50
SIERRA BLANCA           67  90  68  88 /  40  40  50  50
LAS CRUCES              69  93  69  90 /  50  30  50  50
ALAMOGORDO              67  91  68  89 /  50  30  50  50
CLOUDCROFT              53  70  54  68 /  70  60  60  60
TRUTH OR CONSEQUENCES   67  92  67  87 /  50  40  40  40
SILVER CITY             62  83  61  80 /  40  30  30  50
DEMING                  68  93  68  89 /  40  30  30  40
LORDSBURG               67  94  67  88 /  30  30  30  40
WEST EL PASO METRO      73  95  74  92 /  50  30  50  50
DELL CITY               67  92  68  91 /  50  40  50  40
FORT HANCOCK            71  94  71  92 /  40  40  60  40
LOMA LINDA              68  89  68  86 /  50  40  60  50
FABENS                  71  95  71  92 /  50  30  60  50
SANTA TERESA            71  94  72  90 /  50  30  50  50
WHITE SANDS HQ          69  92  70  90 /  50  50  50  50
JORNADA RANGE           67  92  67  89 /  50  40  50  50
HATCH                   67  93  67  90 /  50  30  40  40
COLUMBUS                70  93  70  89 /  40  30  40  40
OROGRANDE               70  92  71  89 /  50  30  50  50
MAYHILL                 56  78  57  76 /  60  60  60  60
MESCALERO               56  80  56  78 /  60  50  50  60
TIMBERON                56  78  57  77 /  60  50  60  60
WINSTON                 59  84  60  80 /  50  40  30  50
HILLSBORO               63  90  64  87 /  50  40  40  50
SPACEPORT               66  92  67  89 /  50  40  50  50
LAKE ROBERTS            57  83  58  79 /  40  40  30  50
HURLEY                  63  87  63  82 /  30  30  30  40
CLIFF                   63  91  63  86 /  30  30  30  40
MULE CREEK              62  90  63  85 /  30  30  30  30
FAYWOOD                 64  88  64  84 /  40  30  40  40
ANIMAS                  67  94  67  88 /  20  30  30  40
HACHITA                 67  95  67  90 /  30  30  40  40
ANTELOPE WELLS          67  93  65  87 /  30  30  40  50
CLOVERDALE              65  89  64  83 /  20  30  30  40

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH/20 NOVLAN
Hazardous weather outlook, Jul 7, 11:21 AM MDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1121 AM MDT TUE JUL 7 2015

NMZ401>417-TXZ418>424-081730-UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
1121 AM MDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS MOST AREAS. A FEW STORMS MAY
PRODUCE HEAVY RAINS WITH RAINFALL AMOUNTS GREATER THAN AN INCH. THUS
FLASH FLOODING IS POSSIBLE OVER ISOLATED LOCATIONS. ISOLATED STORMS
MAY ALSO PRODUCE WIND GUSTS TO 60 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LOW PRESSURE SYSTEM APPROACHING FROM THE WEST WILL GENERATE
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH
FRIDAY. LOCALLY HEAVY RAINFALLS WILL BE THE PRIMARY WEATHER THREAT
WITH SOME AREAS SEEING UP TO 3 INCHES OF TOTAL RAINFALL. THUS
FLOODING MAY OCCUR OVER A FEW LOCATIONS. A FEW STORMS MAY ALSO
PRODUCE WIND GUSTS TO 60 MPH AND HAIL UP TO AN INCH IN DIAMETER.

SATURDAY THROUGH MONDAY HIGH PRESSURE ALOFT BUILDS ACROSS THE
REGION. THUS THERE WILL BE A FEW SHOWERS AND THUNDERSTORMS OVER THE
HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER...OTHERWISE MOST OF THE
FORECAST AREA WILL REMAIN DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE VIA OUR SPOTTER PHONE LINE OR VIA TWITTER USING OUR
HANDLE @NWSELPASO OR TO LOCAL LAW ENFORCEMENT.

ROGASH

In the hours before

Special weather statement, Jul 7, 12:26 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1226 PM MDT TUE JUL 7 2015

NMZ402-071915-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
1226 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL
115 PM MDT...

AT 1226 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER POVERTY CREEK...OR 13 MILES NORTHWEST OF WINSTON...MOVING
NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
POVERTY CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3348 10757 3343 10754 3337 10792 3347 10793
TIME...MOT...LOC 1826Z 244DEG 7KT 3349 10782

HARDIMAN
Special weather statement, Jul 7, 12:30 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1230 PM MDT TUE JUL 7 2015

NMZ402-403-071915-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
1230 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
SOUTHWESTERN SIERRA COUNTIES UNTIL 115 PM MDT...

AT 1229 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SAN LORENZO...MOVING EAST AT 10
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAN LORENZO...
SAN JUAN...
MIMBRES...
SHERMAN...
AND IRON CREEK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3281 10801 3295 10794 3289 10769 3267 10774
      3271 10790
TIME...MOT...LOC 1829Z 292DEG 11KT 3284 10791

HARDIMAN
Special weather statement, Jul 7, 1:31 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
131 PM MDT TUE JUL 7 2015

NMZ402-403-407>410-072015-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-NORTHERN DONA ANA COUNTY NM-
131 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT...NORTHWESTERN
DONA ANA...SOUTHWESTERN SIERRA AND NORTH CENTRAL LUNA COUNTIES UNTIL
215 PM MDT...

AT 129 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
7 MILES SOUTHEAST OF HILLSBORO TO 7 MILES WEST OF LAKE VALLEY IN
SIERRA COUNTY TO NEAR CITY OF ROCKS STATE PARK...AND MOVING EAST AT
15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CITY OF ROCKS STATE PARK...
LAKE VALLEY...
GARFIELD...
FAYWOOD...
DERRY...
NUTT...
SALEM...
ARREY...
CABALLO LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3287 10695 3259 10736 3241 10787 3258 10822
      3293 10751
TIME...MOT...LOC 1929Z 279DEG 14KT 3285 10747 3273 10769 3260 10808

HARDIMAN
Special weather statement, Jul 7, 2:10 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
210 PM MDT TUE JUL 7 2015

NMZ408>410-072100-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
NORTHERN DONA ANA COUNTY NM-
210 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONA ANA AND SOUTH
CENTRAL SIERRA COUNTIES UNTIL 300 PM MDT...

AT 209 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF DERRY...OR 15 MILES SOUTHEAST OF HILLSBORO...MOVING
EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM AS IT MOVES INTO THE HATCH VALLEY.

LOCATIONS IMPACTED INCLUDE...
HATCH...
PLACITAS...
GARFIELD...
SALEM...
ARREY...
DERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3291 10717 3263 10709 3265 10750 3283 10750
TIME...MOT...LOC 2009Z 269DEG 21KT 3274 10742

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:26 PM MDTSpecial Weather StatementEPZ49 min
Jul 7, 12:30 PM MDTSpecial Weather StatementEPZGrant45 min
Jul 7, 12:54 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 7, 1:02 PM MDTSevere Thunderstorm WarningEPZGrant, Sierra28 min
Jul 7, 1:12 PM MDTSevere Thunderstorm WarningEPZSierra50 min
Jul 7, 1:18 PM MDTSevere Thunderstorm WarningEPZHidalgo31 min
Jul 7, 1:31 PM MDTSpecial Weather StatementEPZ44 min
Jul 7, 1:42 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 7, 1:58 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 7, 2:10 PM MDTSpecial Weather StatementEPZSierra50 min
Jul 7, 2:19 PM MDTAreal Flood AdvisoryEPZGrant, Luna3 hr
Jul 7, 2:21 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna, Sierra54 min
Jul 7, 2:51 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna, Sierra54 min
Jul 7, 2:57 PM MDTAreal Flood AdvisoryEPZDoña Ana, Luna, Sierra3 hr
Jul 7, 3:09 PM MDTSevere Thunderstorm WarningEPZGrant, Sierra36 min
Jul 7, 3:22 PM MDTFlash Flood WarningEPZLuna, Sierra113 min
Jul 7, 3:26 PM MDTSevere Thunderstorm WarningEPZDoña Ana49 min
Jul 7, 3:38 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra3 hr
Jul 7, 3:43 PM MDTSevere Thunderstorm WarningEPZDoña Ana49 min
Jul 7, 3:54 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Jul 7, 4:01 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero59 min
Jul 7, 4:09 PM MDTAreal Flood AdvisoryEPZLuna3 hr
Jul 7, 4:22 PM MDTSpecial Weather StatementEPZDoña Ana53 min
Jul 7, 4:26 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero64 min
Jul 7, 4:30 PM MDTSevere Thunderstorm WarningEPZDoña Ana48 min
Jul 7, 4:50 PM MDTFlash Flood WarningEPZOtero3 hr
Jul 7, 4:54 PM MDTSpecial Weather StatementEPZLuna51 min
Jul 7, 4:57 PM MDTSevere Thunderstorm WarningEPZOtero33 min
Jul 7, 5:07 PM MDTFlash Flood WarningEPZLuna3 hr
Jul 7, 5:15 PM MDTSevere Thunderstorm WarningEPZOtero60 min
Jul 7, 5:50 PM MDTAreal Flood AdvisoryEPZOtero3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.